# SDR ASOA2015121614219

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B16
- Aircraft serial: 7317
- Aircraft time: 37,442 hours, 34,292 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN FLIGHT DECK.  C/W OPS CHECK FOR STRONG ELECTRICAL SMELL IN FLIGHT DECK IAW AMM 21-24-19. OPS CHECK OK.  DEFECT CLEARED.  PLACARD REMOVED.  ACFT OK FOR SERVICE.  R & R OF GALLEY EXHAUST FAN.
